# SDR SIMA20241102001

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 12,379 hours, 8,148 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 3 BETWEEN STR 13R/17R BENT. (MAJOR REPAIR). REMOVED AND REPLACED SHEAR CLIP AT FR 3 BTW STGR 13R-17R IAW EMB 175 SRM 51-40-08.
